# SDR YENA20090320029

- Difficulty date: March 19, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000125
- Aircraft time: 4,207 hours, 2,272 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Roller
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 904JB - ORD-JFK - UPON LANDING GEAR EXT LG LEVER DISAG MESSAGE ON EICAS.  RIGHT MAIN GEAR DID NOT INDICATE DOWN, INITIATED GO-AROUND.  AFTER 2 MINUTES WITH LG LEVER DOWN MESSAGE WENT AWAY AND ALL GEAR DOWN AND GREEN INDICATED.  GREASED UPLOCK AND UPLOCK ROLLER.  FOUND BOTH UPLOCKS ROLLERS WITH LACK OF LUBRICATION.  GREASED LOCKS AND ROLLER AS REQUIRED PER 12-22-00, ACCOMPLISHED TSI, OPS CHECK LDG, A/C OK FOR SERVICE.
